Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sertraline for depression

Premium Questions

Dr.   Alexander H. Sheppe MD

this was from your GP as sertraline is commonly prescribed to patients with depression , panic, anxiety ...I have spoken to the therapy by an email yeastrday, he told me that the drug which is... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Kathy Robinson MD

Hi, I'm currently taking sertraline for anxiety and depression , however I've been gradually losing weight over the past 6 months even though I've only been taking sertraline for a couple of months. I ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Ravi Soni MD

I TAKe 100 MG SERTRALINE a day for years but ihave been feeling very depressed and not in good control of my temper.s it wise to decrease my intake to 50 mg a day? ... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr. Kaushal Bhavsar MD

). I am considering taking sertraline proactively so that I don't relapse into depression/anxiety (which I suffered from - postnatal depression and which tends to recur during times of stress ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Ashok Kumar MD

My granddaughter, age 7, has been on this drug ( Sertraline 25mgs, for 3 months. Her counselor states that my granddaughter has anxiety and mild depression . Is this drug appropriate for children ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. K. V. Anand MD

i was recently prescribed Sertraline for depression. The same doctor prescribed Zoloft for PTSD ... and I have never been evaluated for PTSD. I did inform him I was depressed and have been, probably ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Mahboob Ur Rahman MD

I have had depression for many years. The docs took me off bupropion because I am on sertraline but I am so depressed and have been for some time.i told my docs ,including my psychiatrist nurse ... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr. K M Poornajith MD

and Ropinirole for restless toes at night. the latter increased the depression that I have struggled with for years. My Dr prescribed Sertraline, 2h mg, but I hesitate to take it. Do you recommend it? I have... View answer

Answered by : Dr. K M Poornajith ( Psychiatrist)
Dr.  Abhishek Kapoor MD

Wondering if sertraline 100mg daily is the best rx for my daughter s ex of depression &anxiety 2 yrs ago. She is 14 now. Has been on prosac another one I don t remember and now sertraline, ranging ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Prashant Gohil MD

I have been taking 25 mg of sertraline for about 15 days. I notice that I get jumpy at night before bed, just jittery! I also noticed that I have been feeling depressed the last week. Is this normal ... View answer

Answered by : Dr. Prashant Gohil ( Psychiatrist)

Mobile Questions and Answers

Dr.     Jose Ignacio Artero Munoz MD

Hello.Many people suffer from depression throughout his life.If your symptoms are severe your doctor may prescribe some antidepressant(paroxetine, escitalopram, sertraline) and also any anxiolytic(lorazepam,...

Dr.   Sudhir Kumar MD

These are the symptoms of depression. Please start a course of anti-depressants such as escitalopram or sertraline to feel better. Best wishes, Dr Sudhir Kumar MD DM (Neurology)

Dr. Seikhoo Bishnoi MD

Hello It is common to see worsening to symptoms of depression with OCPs and you are already on anti depressant drugs. If possible discuss with your doctor for your symptoms to add some other OCP drug or use...